# SDR 96ZZZX1199

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31023
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1080
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 958000119
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 148 - DURING CRUISE, SERVING CART, SN 1482, EMITTED AN ELECTRICAL ODOR.  DISCONNECTED SERVING CART.  FOUND BAD HEATING PADS.  REPLACED SERVING CART, MFG PN 958000-119.  NEW SERVING CART OPERATION CHECKED NORMAL.  CHECK C-11A - 11-29-95 - LAX.
